# SDR SWAA2022090633073

- Difficulty date: July 24, 2022
- Submitted: September 6, 2022
- Operation: Air carrier
- Aircraft: N493WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32477
- Aircraft time: 58,674 hours, 34,928 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin Panel
- Condition: Cracked
- Location: Rh Hor Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION FOUND ON RT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.9 AND 16 INCH. FROM FRONT SPAR. CRACK LENGTH = 0.700 INCH. APPROX. 2022-409904 / [01] EDDY CURRENT EQUIPMENT USED: P/N: NORTEC 600D; S/N: 60009161631 DUE DATE: 03-DEC-22;[02] PERFORMED PERMANENT REPAIR ON RT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.9 AND 16 INCH IAW B737-700 SRM 55-10-01-2R-11. REPAIR 11; SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTED STEP 2. PERFORMED REPAIR ON RT HORIZONTAL STABILIZER LOWER SKIN PANEL. LOCATED AT STAB STA 193.9 AND 16 INCH IAW B737-700 SRM 55-10-01-2R-11. REPAIR 11; SEE INDIVIDUAL SIGN OFF BELOW.;[04] TASK CARD COMPLETED  SEE INDIVIDUAL SIGN OFFS BELOW  RII
